Journal of Mathematical Sciences

, Volume 110, Issue 6, pp 3040–3047

Spectrum of the Levy Constants for Quadratic Irrationalities

  • E. P. Golubeva
Article

DOI: 10.1023/A:1015459925489

Cite this article as:
Golubeva, E.P. Journal of Mathematical Sciences (2002) 110: 3040. doi:10.1023/A:1015459925489
  • 26 Downloads

Abstract

It is proved that π2/12 log 2 is a condensation point of the set of Levy constants for quadratic irrationalities of the form \(\sqrt d \). Conditions are obtained under which the Levy constant for \(\sqrt d \)is separated from the left bounding point for the Levy constants, i.e., from \(\log (1 + \sqrt 5 )/2\). Bibliography: 8 titles.

Copyright information

© Plenum Publishing Corporation 2002

Authors and Affiliations

  • E. P. Golubeva
    • 1
  1. 1.St.Petersburg State UniversityRussia